# SDR HYIA83PB615GEAR

- Difficulty date: June 15, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N83PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0350
- Aircraft time: 29,859 hours
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, 3 GREEN DOWN AND LOCK LIGHTS EXTINGUISHED, HYD PRESSURE LIGHT EXTINGUISHED, BUT GEAR UNLOCK LIGHT REMAINED ILLUMINATED. AFTER SEVERAL ATTEMPTS TO RETRACT THE GEAR, CONDITION REMAINED THE SAME. GROUND PERSONNEL CONFIRMED THAT THE LT MAIN GEAR DID NOT RETRACT.  EMERGENCY DECLARED, GEAR EXTENDED USING EMERGENCY GEAR EXTENSION SYS.  LANDING WAS UNEVENTFUL. MX INSPECTED LANDING GEAR EXTENSION AND RETRACTION SYS, PERFORMED SEVERAL LANDING GEAR FUNCTION CHECKS, COULD NOT DUPLICATE LT MAIN GEAR NOT RETRACTING CONDITION. AS A PRECAUTIONARY MEASURE, LUBRICATED ALL UPLOCK ASSEMBLIES, AND RELEASED ACFT FOR FUNCTIONAL CHECK FLIGHT (FCF) OF LANDING GEAR EXTENSION AND RETRACTION SYS. CHECK FLIGHT NORMAL, ACFT RELEASED FOR SERVICE.
